journal6 ›› 2009, Vol. 30 ›› Issue (6): 18-20.

• Mathematics • Previous Articles     Next Articles

Hs-a.e. Closed Set Covering and Hausdorff Measure for the s-Sets


  1. (School of Mathematics and Computer Science,Gannan Teachers’ College,Ganzhou 341000,Jiangxi China)
  • Online:2009-11-25 Published:2012-04-20

Abstract: The s-sets have been studied in this paper.Using the Vitali Covering Theorem the author gets a basic property describing the Hausdorff measure of the s-set by the notation of Hs-a.e.closed set covering.As applications,the author obtains the characteristic on the Hausdorff measure of the s-straight s-set.

Key words: s-set, s-straight s-set, Hs-a.e.closed set covering, Hausdorff measure, upper convex density

WeChat e-book chaoxing Mobile QQ